# SDR AALA201807059005

- Difficulty date: May 29, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02561
- Condition: Corroded
- Location: Te Flap
- Part time: 31,673 hours, 15,004 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON HOUSING INTERCONNECTING STRUT RT WING AT STA 4862. REPLACED STRUT PER AMM 27-51-44-400-001-A.
